Alert archive / Kansas / River Flood Warnings in 2014
River Flood Warning 12, NWS Wichita, KS
NWS Wichita, KS issued this river flood warning at Sep 1, 2014, 4:30 AM CDT for Saline County, Kansas. It took effect at Sep 1, 2014, 11:21 AM CDT. It was in force for 38 hr.
The area
The outline as issued.
The facts
- Issued
- Sep 1, 2014, 4:30 AM CDT (09:30 UTC)
- In effect from
- Sep 1, 2014, 11:21 AM CDT
- Expired
- Sep 3, 2014, 1:00 AM CDT
- In force
- 38 hr
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Flood severity
- Minor
County Saline County, KS
The radar
The Topeka radar (KTWX), 112 km from the middle of the area, began a volume at 09:31 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The river
Written for the forecast point Gypsum Creek below Gypsum (GYSK1).
This gauge today: stage, forecast and historic crests
Stage from the USGS instantaneous record for site 06870300, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.
The text
As transmitted, in the capitals the NWS used until 2016.
029
WGUS43 KICT 010930
FLWICT
BULLETIN - IMMEDIATE BROADCAST REQUESTED
FLOOD WARNING
NATIONAL WEATHER SERVICE WICHITA KS
430 AM CDT MON SEP 1 2014
...The National Weather Service in Wichita has issued a flood warning
for the following river in Kansas...
Gypsum Creek Near Gypsum affecting Saline County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive into flooded areas or go around barricades. Shallow
flowing water can wash a car from the roadway.
&&
KSC169-012330-
/O.NEW.KICT.FL.W.0012.140901T1720Z-140903T0600Z/
/GYSK1.1.ER.140901T1720Z.140901T1800Z.140902T1800Z.NO/
430 AM CDT MON SEP 1 2014
The National Weather Service in Wichita, KS has issued a
* Flood Warning for
The Gypsum Creek Near Gypsum.
* From this afternoon until late Tuesday night.
* Flood stage is 15.0 feet.
* Forecast...The river is forecast to have a maximum value of 15.5
feet this afternoon.
* Impact...At 15.0 feet...Inconvenience flooding begins to occur
around the area. Road overflow to the east of the gage site on
Lapsley Road for about 1/4 mile will likely occur.
&&
FLD OBSERVED FORECAST 7 AM
Location STG STG DAY TIME Tue Wed Thu
Gypsum 15.0 MSG 9.9 5.0 4.9
&&
LAT...LON 3856 9755 3855 9737 3888 9737 3888 9748
$$2 follow-up statements
323
WGUS83 KICT 011523
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
1023 AM CDT MON SEP 1 2014
...The flood warning continues for the following river in Kansas...
Gypsum Creek Near Gypsum affecting Saline County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive into flooded areas or go around barricades. Shallow
flowing water can wash a car from the roadway.
&&
KSC169-020523-
/O.EXT.KICT.FL.W.0012.140901T1621Z-140902T1505Z/
/GYSK1.1.ER.140901T1621Z.140902T0000Z.140902T0305Z.NO/
1023 AM CDT MON SEP 1 2014
The Flood Warning continues for
The Gypsum Creek Near Gypsum.
* From this morning until Tuesday morning.
* At 10:05 AM Monday the stage was 14.0 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this morning and continue
to rise to near 16.6 feet by this evening. The river will fall
below flood stage by tonight.
* Impact...At 16.5 feet...Overflow on the east bank occurs which
includes flow over Lapsley Road and culvert near the bridge gage
site.
&&
FLD OBSERVED FORECAST 7 AM
Location STG STG DAY TIME Tue Wed Thu
Gypsum 15.0 14.0 Mon 10 AM 9.5 5.0 4.9
&&
LAT...LON 3856 9755 3855 9737 3888 9737 3888 9748
$$411
WGUS83 KICT 012120
FLSICT
FLOOD STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
420 PM CDT MON SEP 1 2014
...The flood warning is cancelled for the following river in
Kansas...
Gypsum Creek Near Gypsum affecting Saline County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Do not drive into flooded areas or go around barricades. Shallow
flowing water can wash a car from the roadway.
&&
KSC169-012150-
/O.CAN.KICT.FL.W.0012.000000T0000Z-140902T1505Z/
/GYSK1.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.NO/
420 PM CDT MON SEP 1 2014
The Flood Warning is cancelled for
The Gypsum Creek Near Gypsum.
* At 4:00 PM Monday the stage was 10.0 feet.
* Flood stage is 15.0 feet.
* Forecast...The river crested below flood stage at 14.0 feet. The
river will fall to 6.5 feet by Tuesday morning.
&&
FLD OBSERVED FORECAST 7 AM
Location STG STG DAY TIME Tue Wed Thu
Gypsum 15.0 10.0 Mon 04 PM 6.5 5.0 4.9
&&
LAT...LON 3856 9755 3855 9737 3888 9737 3888 9748
$$
JMRWhat forecasters said that day
The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this river flood warning went out at Sep 1, 3:25 AM CDT, 1 hour 5 minutes earlier.
Area forecast discussion, Sep 1, 3:25 AM CDT, 1 hour 5 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 325 AM CDT MON SEP 1 2014 .SHORT TERM...(TODAY THROUGH WEDNESDAY) ISSUED AT 324 AM CDT MON SEP 1 2014 THE PRIMARY CHALLENGE THROUGH THE SHORT TERM PERIODS WILL CONTINUE TO REVOLVE AROUND RENEWED CHANCES FOR DEEP MOIST CONVECTION THIS AFTERNOON AND TONIGHT ALONG THE SLOW MOVING COLD FRONT WHICH IS EXPECTED TO BE DRAPED ACROSS SOUTH CENTRAL AND SOUTHEAST KANSAS LATE THIS AFTERNOON AND EVENING. ONE VIGOROUS SHORTWAVE TROUGH WAS MOVING ACROSS THE CENTRAL PLAINS EARLY THIS MORNING WHILE ANOTHER SHORTWAVE TROUGH OVER THE PACNW IS PROGGED TO RACE SOUTHEAST EMERGING OVER THE CENTRAL PLAINS LATE THIS AFTERNOON AND TONIGHT. THE AIRMASS IS PROGGED TO BECOME MODERATELY UNSTABLE ALONG THE FRONT WHILE 0-6KM SHEAR IS PROGGED TO INCREASE SLIGHTLY TO 45-55 KT. A STOUT CAPPING INVERSION SHOULD ERODE ALONG THE FRONT RESULTING IN NUMEROUS SHOWERS AND THUNDERSTORMS AFTER 22Z WITH THE HIGHEST PROBABILITIES ALONG AND EAST OF THE KANSAS TURNPIKE. CAPE/SHEAR PROFILES WILL SUPPORT SEVERE THUNDERSTORMS WITH LARGE HAIL AND DAMAGING WINDS IN ADDITION TO HEAVY RAINFALL. A DEVELOPING LLJ WILL AID IN MOIST TRANSPORT ALONG AND NORTH OF THE FRONT OVER NORTHERN OKLAHOMA AND SOUTHERN KANSAS TONIGHT LEADING TO CONTINUED UPSTREAM DEVELOPMENT AND THE POTENTIAL FOR TRAINING CELLS ALONG AND NORTH OF THE FRONT WITHIN A MOIST AIRMASS WITH PWATS IN THE 140-190 PERCENT OF NORMAL RANGE. IT APPEARS THAT THE AXIS OF HEAVIEST RAIN MAY REMAIN MOSTLY SOUTH OF THE AXIS FROM THE PREVIOUS NIGHT WHICH SHOULD LIMIT MORE WIDESPREAD FLOODING CONCERNS. TUE-WED...THE STALLED FRONT IS EXPECTED TO LIFT NORTH ACROSS THE AREA ON TUESDAY-TUESDAY NIGHT AND MAINTAINED LOW-MID POPS WITHIN A MOIST AND WEAKLY CAPPED AIRMASS. PRECIPITATION CHANCES WILL BEGIN TO DIMINISH LATE TUESDAY INTO WEDNESDAY WITH RISING HEIGHTS/INCREASING THICKNESS SUPPORTING RISING TEMPERATURES ACROSS THE CENTRAL PLAINS STATES. HIGHS ARE EXPECTED TO REBOUND TO ABOVE NORMAL ON WED WITH VALUES IN THE LOW AND MID 90S. .LONG TERM...(THURSDAY THROUGH SUNDAY) ISSUED AT 324 AM CDT MON SEP 1 2014 ANOTHER DRY DAY IS EXPECTED ON THU BEFORE A SHORTWAVE TROUGH MOVING OVER THE UPPER MISSISSIPPI VALLEY DRIVES A COLD FRONT SOUTH ACROSS THE CENTRAL PLAINS LATE THU INTO FRI. THIS FRONT WILL PROVIDE A FOCUS FOR STORMS FRI-SAT AS IT BECOMES STATIONARY ACROSS THE AREA. MAINTAINED MID POPS THROUGH SAT BEFORE UNCERTAINTY INCREASES AS THE MOST LIKELY SCENARIO IS THAT THE FRONT WILL BE DRIVEN SOUTH OVER THE SOUTHERN PLAINS LATE IN THE WEEKEND. && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z MONDAY NIGHT) ISSUED AT 1134 PM CDT SUN AUG 31 2014 MAIN CONCERN IS ONGOING...LARGE THUNDERSTORM COMPLEX OVER CENTRAL KS. THIS COMPLEX SHOULD CONTINUE TO PROPAGATE EAST-SOUTHEAST OVERNIGHT...WITH CONTINUED BACK-BUILDING ON WEST FLANK DUE TO PERSISTENT ISENTROPIC LIFT. VARIABLE/GUSTY WINDS AND TORRENTIAL RAINFALL WITH REDUCED VISIBILITIES...CAN BE EXPECTED AT RSL...SLN...HUT...AND CNU TERMINALS OVERNIGHT. A COLD FRONT WILL PUSH SLOWLY SOUTHEASTWARD THRU CENTRAL KS EARLY MONDAY AM...REACHING SOUTHEAST KS LATE MON PM. WINDS WILL SHIFT TO NORTH BEHIND THE FROPA. SCATTERED STORMS WILL BE POSSIBLE LATE MON PM/EVE IN SOUTHEAST KS NEAR THE FRONT. JMC && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 92 69 90 71 / 30 50 40 30 HUTCHINSON 89 68 90 71 / 20 30 30 30 NEWTON 90 67 89 70 / 30 40 30 30 ELDORADO 93 67 90 70 / 40 50 40 30 WINFIELD-KWLD 95 70 90 72 / 50 60 40 30 RUSSELL 85 63 88 68 / 10 10 10 20 GREAT BEND 85 64 89 69 / 10 20 20 20 SALINA 90 65 90 71 / 10 20 10 30 MCPHERSON 89 67 89 70 / 20 30 20 30 COFFEYVILLE 96 71 90 72 / 60 70 40 30 CHANUTE 93 70 89 70 / 60 70 40 40 IOLA 91 69 88 69 / 70 70 40 40 PARSONS-KPPF 95 70 89 72 / 60 70 40 30 && .ICT WATCHES/WARNINGS/ADVISORIES... NONE. &&
Hazardous weather outlook, Aug 31, 9:27 PM CDT, 7 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 927 PM CDT SUN AUG 31 2014 KSZ032-033-047>053-067>072-082-083-091>096-098>100-020230- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 927 PM CDT SUN AUG 31 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT A COMPEX OF STRONG TO MARGINALLY SEVERE THUNDERSTORMS WILL CONTINUE TO MOVE EAST ACROSS CENTRAL KANSAS THIS EVENING. THE MAIN STORM THREATS WILL BE WIND GUSTS OF 50 TO 60 MPH...PENNY TO QUARTER SIZE HAIL...AND FREQUENT LIGHTNING STRIKES. THESE STORMS MAY BUILD SOUTHWARD INTO SOUTH CENTRAL AND SOUTHEAST KANSAS OVERNIGHT. HOWEVER THE RISK FOR SEVERE WEATHER IS EXPECTED TO LESSEN...THOUGH A FEW STRONG STORMS WITH GUSTY WINDS WILL REMAIN POSSIBLE. LOCALLY HEAVY RAINFALL AND MINOR FLOODING WILL ALSO BE POSSIBLE THIS EVENING AND OVERNIGHT ACROSS THE ENTIRE AREA. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SEVERE WEATHER WILL BE POSSIBLE AGAIN ON MONDAY AFTERNOON AND EVENING...MAINLY ACROSS SOUTH CENTRAL AND SOUTHEAST KANSAS. STORMS WITH DAMAGING WINDS...ISOLATED LARGE HAIL AND FLOODING ARE POSSIBLE. WHILE THE SEVERE THREAT WILL WANE AS THE NIGHT PROGRESSES...THE THREAT FOR FLOODING WILL PERSIST OVERNIGHT. STRONG STORMS WITH LOCALLY HEAVY RAIN ARE ALSO POSSIBLE ON TUESDAY INTO TUESDAY NIGHT. HEAT INDICES WILL HOVER NEAR 100 DEGREES ON WEDNESDAY AFTERNOON FOR LOCATIONS GENERALLY ALONG AND EAST OF I-135. A COLD FRONT WILL MOVE INTO THE AREA ON FRIDAY OR SATURDAY BRINGING ANOTHER THREAT OF STRONG STORMS TO THE AREA. IF YOU ARE CAMPING OR BOATING THIS EVENING THROUGH MONDAY...MAKE SURE YOU HAVE A WAY TO RECEIVE WARNINGS AND UPDATES. PAY ATTENTION TO THE WEATHER AND HAVE A PLAN OF WHAT YOU WILL DO IF SEVERE WEATHER THREATENS. EVERYONE IS URGED TO CHECK LATER FORECASTS AND BE ALERT FOR WATCHES AND WARNINGS. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION MAY BE NEEDED THIS EVENING IN CENTRAL KANSAS AND ACROSS SOUTH CENTRAL AND SOUTHEAST KANSAS ON MONDAY AFTERNOON AND EVENING. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP
In the hours before
Special weather statement, Sep 1, 1:15 AM CDT, 3 hours 15 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
115 AM CDT MON SEP 1 2014
KSZ070-010645-
GREENWOOD-
115 AM CDT MON SEP 1 2014
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
NORTHERN GREENWOOD COUNTY IN SOUTHEAST KANSAS...
* UNTIL 145 AM CDT
* AT 114 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES
SOUTH OF SAFFORDVILLE TO 7 MILES EAST OF MATFIELD GREEN TO 6 MILES
SOUTHEAST OF CASSODAY...MOVING EAST AT 60 MPH.
* LOCATIONS IMPACTED INCLUDE...
MADISON...HAMILTON...THRALL AND VIRGIL.
WINDS TO 50 MPH ARE POSSIBLE WITH THESE STORMS.
&&
LAT...LON 3790 9652 3808 9652 3809 9636 3818 9636
3818 9596 3817 9595 3786 9596
TIME...MOT...LOC 0615Z 274DEG 51KT 3830 9637 3814 9642
3798 9653
BILLINGS WRIGHTLocal storm report, Sep 1, 1:40 AM CDT, 2 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
140 AM CDT MON SEP 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1252 AM TSTM WND GST 2 SW PEABODY 38.15N 97.13W
09/01/2014 M61 MPH MARION KS MESONET
GUST WAS MEASURED BY KDOT MESONET.
&&
PJHSpecial weather statement, Sep 1, 1:46 AM CDT, 2 hours 44 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
146 AM CDT MON SEP 1 2014
KSZ070-071-010715-
GREENWOOD-WOODSON-
146 AM CDT MON SEP 1 2014
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
EASTERN GREENWOOD COUNTY IN SOUTHEAST KANSAS...
WOODSON COUNTY IN SOUTHEAST KANSAS...
* UNTIL 215 AM CDT
* AT 143 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES
WEST OF BURLINGTON TO 6 MILES SOUTH OF GRIDLEY TO TORONTO...MOVING
EAST AT 55 MPH.
* LOCATIONS IMPACTED INCLUDE...
YATES CENTER...TORONTO...NEOSHO FALLS...BATESVILLE AND ROSE.
WINDS TO 50 MPH ARE POSSIBLE WITH THESE STORMS.
&&
LAT...LON 3773 9553 3774 9612 3818 9606 3817 9596
3804 9595 3804 9552 3783 9552
TIME...MOT...LOC 0646Z 272DEG 49KT 3820 9581 3801 9588
3780 9597
BILLINGS WRIGHTSpecial weather statement, Sep 1, 2:10 AM CDT, 2 hours 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
210 AM CDT MON SEP 1 2014
KSZ072-010745-
ALLEN-
210 AM CDT MON SEP 1 2014
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
ALLEN COUNTY IN SOUTHEAST KANSAS...
* UNTIL 245 AM CDT
* AT 208 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM COLONY TO
IOLA TO 5 MILES SOUTH OF BUFFALO...MOVING EAST AT 55 MPH.
* LOCATIONS IMPACTED INCLUDE...
GAS...HUMBOLDT...LA HARPE...MORAN...IOLA AIRPORT...PETROLIA...
MILDRED...ELSMORE AND SAVONBURG.
WINDS TO 50 MPH ARE POSSIBLE WITH THESE STORMS.
&&
LAT...LON 3773 9509 3774 9552 3804 9552 3804 9508
3803 9507 3782 9508
TIME...MOT...LOC 0710Z 271DEG 49KT 3806 9525 3789 9542
3763 9569
BILLINGS WRIGHTLocal storm report, Sep 1, 2:34 AM CDT, 1 hour 56 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
234 AM CDT MON SEP 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0228 AM TSTM WND GST IOLA AIRPORT 37.87N 95.39W
09/01/2014 M58 MPH ALLEN KS AWOS
&&
PJHSpecial weather statement, Sep 1, 2:47 AM CDT, 1 hour 43 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
247 AM CDT MON SEP 1 2014
KSZ096-100-010815-
LABETTE-NEOSHO-
247 AM CDT MON SEP 1 2014
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
LABETTE COUNTY IN SOUTHEAST KANSAS...
SOUTHERN NEOSHO COUNTY IN SOUTHEAST KANSAS...
* UNTIL 315 AM CDT
* AT 245 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM ST. PAUL
TO 7 MILES NORTH OF MOUND VALLEY TO LIBERTY...MOVING SOUTHEAST AT
25 MPH.
* LOCATIONS IMPACTED INCLUDE...
PARSONS...MOUND VALLEY...ALTAMONT...EDNA...OSWEGO...BARTLETT...
CHETOPA...ANGOLA AND LABETTE.
WINDS TO 50 MPH ARE POSSIBLE WITH THESE STORMS.
&&
LAT...LON 3699 9508 3700 9553 3738 9552 3750 9550
3738 9507 3700 9507
TIME...MOT...LOC 0748Z 300DEG 22KT 3750 9515 3730 9540
3720 9561
BILLINGS WRIGHTThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 31, 7:13 PM CDT | Severe Thunderstorm Warning | ICT | Barton, Ellsworth, Rice | 47 min |
| Aug 31, 7:44 PM CDT | Special Weather Statement | ICT | Saline | 31 min |
| Aug 31, 7:57 PM CDT | Special Weather Statement | ICT | Rice | 33 min |
| Aug 31, 7:59 PM CDT | Special Weather Statement | ICT | Russell | 31 min |
| Aug 31, 8:11 PM CDT | Special Weather Statement | ICT | Barton | 34 min |
| Aug 31, 8:17 PM CDT | Special Weather Statement | ICT | McPherson | 28 min |
| Aug 31, 8:34 PM CDT | Special Weather Statement | ICT | Ellsworth | 26 min |
| Aug 31, 8:37 PM CDT | Severe Thunderstorm Warning | ICT | Barton, Rice | 53 min |
| Aug 31, 9:04 PM CDT | Severe Thunderstorm Warning | ICT | Rice | 26 min |
| Aug 31, 10:01 PM CDT | Special Weather Statement | ICT | Barton | 29 min |
| Aug 31, 10:28 PM CDT | Severe Thunderstorm Warning | ICT | Barton, Ellsworth, Russell | 32 min |
| Aug 31, 10:42 PM CDT | Special Weather Statement | ICT | McPherson | 33 min |
| Aug 31, 11:31 PM CDT | Areal Flood Warning | ICT | Barton, Ellsworth, Russell | 8 hr |
| Aug 31, 11:36 PM CDT | Special Weather Statement | ICT | Ellsworth | 24 min |
| Aug 31, 11:43 PM CDT | Special Weather Statement | ICT | Marion | 32 min |
| Aug 31, 11:45 PM CDT | Special Weather Statement | ICT | Barton | 30 min |
| Aug 31, 11:54 PM CDT | Areal Flood Warning | ICT | Ellsworth, Rice | 8 hr |
| Aug 31, 11:56 PM CDT | Areal Flood Warning | ICT | Barton | 8 hr |
| Aug 31, 11:58 PM CDT | Areal Flood Warning | ICT | Saline | 8 hr |
| Sep 1, 12:02 AM CDT | Special Weather Statement | ICT | McPherson | 28 min |
| Sep 1, 12:03 AM CDT | Severe Thunderstorm Warning | ICT | McPherson, Saline | 27 min |
| Sep 1, 12:09 AM CDT | Special Weather Statement | ICT | McPherson | 36 min |
| Sep 1, 12:16 AM CDT | Special Weather Statement | ICT | Marion | 29 min |
| Sep 1, 12:20 AM CDT | Severe Thunderstorm Warning | ICT | Chase, Harvey, McPherson, Marion | 40 min |
| Sep 1, 12:24 AM CDT | Special Weather Statement | ICT | Rice | 36 min |
| Sep 1, 12:47 AM CDT | Special Weather Statement | ICT | Butler | 28 min |
| Sep 1, 12:56 AM CDT | Severe Thunderstorm Warning | ICT | Chase, Marion | 35 min |
| Sep 1, 1:15 AM CDT | Special Weather Statement | ICT | Greenwood | 30 min |
| Sep 1, 1:46 AM CDT | Special Weather Statement | ICT | Woodson | 29 min |
| Sep 1, 1:59 AM CDT | Areal Flood Warning | ICT | McPherson | 6 hr |
| Sep 1, 2:10 AM CDT | Special Weather Statement | ICT | Allen | 35 min |
| Sep 1, 2:31 AM CDT | Severe Thunderstorm Warning | ICT | Allen, Neosho | 29 min |
| Sep 1, 2:33 AM CDT | Areal Flood Warning | ICT | Marion | 6 hr |
| Sep 1, 2:47 AM CDT | Special Weather Statement | ICT | Labette | 28 min |
| Sep 1, 4:35 AM CDT | Areal Flood Warning | ICT | McPherson, Marion | 11 hr |
| Sep 1, 7:52 AM CDT | Areal Flood Warning | ICT | Rice | 27 hr |
| Sep 1, 3:39 PM CDT | Flash Flood Watch | ICT | Allen, Chautauqua, Elk, Labette, Montgomery, Neosho and 2 more | 18 hr |
| Sep 1, 6:05 PM CDT | Special Weather Statement | ICT | Labette | 25 min |
| Sep 1, 6:09 PM CDT | Special Weather Statement | ICT | Cowley | 36 min |
| Sep 1, 6:17 PM CDT | Severe Thunderstorm Warning | ICT | Labette | 43 min |
| Sep 1, 6:18 PM CDT | Severe Thunderstorm Warning | ICT | Cowley, Sumner | 42 min |
| Sep 1, 6:38 PM CDT | Severe Thunderstorm Warning | ICT | Butler, Cowley | 52 min |
| Sep 1, 6:40 PM CDT | Severe Thunderstorm Warning | ICT | Harper, Sumner | 50 min |
| Sep 1, 6:55 PM CDT | Severe Thunderstorm Warning | ICT | Cowley | 50 min |
| Sep 1, 6:56 PM CDT | Severe Thunderstorm Warning | ICT | Labette | 49 min |
Nearby
River Flood Warnings in Kansas, 2014Every river flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.